12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Multifractality
View graph of relations

« Back

Multifractality: generic property of eigenstates of 2D disordered metals.

Research output: Contribution to journalJournal article

Published

Journal publication date10/12/1995
JournalEurophysics Letters
Journal number8
Volume32
Number of pages6
Pages627-632
Original languageEnglish

Abstract

The distribution function of local amplitudes of eigenstates of a two-dimensional disordered metal is calculated. Although the distribution of comparatively small amplitudes is governed by laws similar to those known hom the random matrix theory, its decay at larger amplitudes is non-universal and, in dimension d = 2, has a logarithmically normal asymptotic dependence. The inverse participation numbers calculated on the basis of the distribution function indicate a multifractal behaviour in different fundamental symmetry classes. Our calculation is based on the derivation of the non-trivial saddle-point of the reduced supersymmetric sigma-model.